# SDR 97UAL900531

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 2564 · Life Raft
- Part: Tube
- Condition: Ruptured
- Location: Slide Raft
- Component: Air Cruiser, 24D3005391
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SLIDE RAFT RETENTION TEST, THE BOTTOM  CENTER SUPPORT TUBE SEAM SEPARATED.  THE SLIDE RAFT WAS DISCARDED.
